# SDR HALA2011112600543

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 35,239 hours, 6,526 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 2 ENG NR 27 FAN BLADE HAS SMALL NICK.  BLENDED FAN BLADE NR27 ON NR2 ENG IAW AMM 72-31-02, PERFORMED EDDY CURRENT INSP, NO CRACK INDICATIONS NOTED.
